All Activity

This stream auto-updates   

  1. Today
  2. It's a mystery...
  3. Weird thing, I started taking a supplement which contains vitamins C, B1, B6 ( all trigger choline ) and my visuals Got a bit stronger
  4. Anyone else have worse or more noticeable symptoms right after they wake up? I only see honeycomb patterns on the walls and ceiling right after I wake up after an intense dream, but that goes away after a few seconds.
  5. Okay thanks i Think my breathing walls is gone or at 10% now so thats good
  6. Interesting connection to choline. I just posted in another thread about anticholinergic syndrome and it's relation to HPPD.
  7. Will do, thanks bro. How do you deal with the other symptoms such as anxiety, depression and derealization? I feel like if I do develop HPPD, this is the part thtat will bother me the most. Is having this a life sentence of anxiety,derealization and depression for the most part? Or are these mental illnesses as a result of how we react to the visuals. Like for example, we see the visuals and we get really anxious because we think we messed up our brains. Is this the case or is the anxiety and depression out of our control? Would love any input on this
  8. Yes. Youre probably in a pre-HPPD state, meaning you have a high propensity for it. I know its hard to quit but you dont want to end up like me where youre seeing shit in your head every day.
  9. Or people with VSS.
  10. Thanks for your input Mythos. I just smoked some weed and looked at the walls and am noticing a bunch of colored sprinkles on the wall, almost static like, the walls are also sort of breathing. When I look at my door hinge and quickly look at the wall, I can see a vague after image cast for half a second. Do you think I should stop smoking weed completely? Or is this not HPPD and just weed related visuals?
  11. Everything you described in your initial post is a symptom of anxiety. CEVs are pretty normal for psychedelic users and weed smokers.
  12. Yesterday
  13. I don't even think I have HPPD then, I have no crazy visuals, if I look outside it looks perfectly clear. I think I'm juts dealing with an anxiety disorder.
  14. Only thing that doesn't make sense is what about the people who didn't have a negative trip.
  15. Preferably in handfuls. Joking. WARNING: DO NOT TAKE IT LIKE THAT!!!! Take it in small chips, to take the edge off. If you have 0.5mg pills literally bite off a chip of it. You don't want it to sedate you throughout the day though. And I know people with HPPD are sensitive to all drugs for the most part. Leave the rest for before sleep. Or if you don't need it for sleep, literally take it when needed. Note: the odd thing with Clonazepam (which is not the case for Lorazepam and Diazepam) is that it takes like an hour to kick in. So you can see the deal with that: you have some weird visuals, you take the Klonopin, you have to wait an hour and perhaps the Klonopin doesn't even tame the visuals. That being said Klonopin is a pretty damn safe drug (if not mixed with other things).
  16. My doctor prescribed me 0.5 mg of klonopin to take when needed, how should i take it so it reduces visuals.
  17. Here. Take a look at what they did/do there:
  18. Whats the deal with modafinil? I did a search on the forum but couldnt find anything. Its supposedly a weak dopamine reuptake inhibitor.
  19. No one knows for sure... I think it is all fairly interlinked, but it is also possible to treat the issues separately. I managed to beat my depression after a few years, even though no other disorders have gone away (visuals, dp/dr, anxiety etc)... As Mythos mentioned, SSRIs can increase other hppd symptoms though, so it is wise to tread carefully with those.
  20. Yeah im starting to think that antidepressants are to be avoided at all cost with hppd. Even the so called "atypicals".
  21. This medication seems interesting. It's a Gaba modulator . It will be on the market soon . I hope it will work for vs/hppd . http://www.empr.com/drugs-in-the-pipeline/sage-217-major-depressive-disorder-mdd-phase-2/article/662870/
  22. Just a few words : I have palinopsia (I prefer this term to HPPD for me) because of Zoloft. I had severe anxiety wich leads to a depression before that, so I took Zoloft... This drug will not "treat" your anxiety/depression/whatever it is, it will only alleviate some symptoms, mostly the ones from anxiety. But SSRIs are just completely unneffective concerning symptoms of depression/sadness/empty feeling. AND it's very bad for your health because it messes up some receptors which can cause HPPD/palinopsia. This will not heal you, this will make things worse. And i'm not talking only about visual disturbances. For me it's not a reaction to your disorder. It's just you who is scared about that. Stop smoking weed. Very bad because it feeds anxiety a lot and unbalances your nervous system. You don't want that. You can overcome this with CBT, exercice, relaxation, seeing friends etc. I did it, so everybody can do. All that matters is your will power. You will find strenght deep in yourself and you will overcome it, it will be long and tough, but you will, and you will become a better version of yourself.
  23. I have read from most people while they may suffer from visual symptoms it does seem that dpdr does taper off in most cases
  24. Last week
  25. Thanks for your advise Jay. Is anxiety and depression a result of the disturbance from the visuals themselves? If this is the case, it's not too bad for me because my visuals only appear in super dark environments. I'm just really wondering if the anxiety/depression is something out of my control or if it's a reaction to my disorder. Like thinking "I have HPPD, I ruined my life, I'm going to have anxiety and depression that is going to follow me for the rest of my life. This foggy feeling in my head doesn't feel good but I think this is just from excess stress and not HPPD itself. What do you think?
  26. Excellent post. Couldn't agree more with items 1-3. Jay's point regarding self blame is excellent as well. One thing, even if you're symptoms don't seem bad at first and your life isn't hell, proceed with caution. When I stopped using I was kind of stumbling out of a long term psychedelic stupor. The symptoms (visuals) I had were initially kind of reassuring. It wasn't until the years started to go by that I realized it wasn't going away. Sobriety at the first sign, good or bad is important IMHO.
  27. Great advice. I know months can feel like decades in that early stage. I vividly remember it myself... But it is essential to give yourself the best possible chance to recover... Try and remove as much stress from your life as possible. If you need to take time off, do it... If you need to lock yourself in your room, do it... Whatever helps with stress... You can quickly get your life back on track once you recover or learn to deal with this. I would also add that self blame/self loathing is great fuel for stress and anxiety. If at all possible, forgive yourself for taking risks with drugs and realise that no amount of wishing you hadn't done something will ever make it so... It's wasted energy and added stress, so just forgive yourself for doing something that millions of others do, learn and move on. (easy said than done, i know!).
  1. Load more activity